Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the medication for recurrent cold and headache without any side effects ?

Hi, i am suffering with recurrent cold and headache since 3 yrs ,doctor says i do have sinusitis and deviated nasal septum to the left,i have been using allopathic medicines for the past 3 yrs by which somewhat i feel better but my skin around my lips and ckeeks have become dark and unhealthy ,can i be beneffitted with homeo medicines without any visible sideeffects.
Asked On : Wed, 18 May 2011
Answers:  5 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello !
My dear patient , homoeopathic medicine would certainly benefit your condition ,visiting a good homoeopath will surely help you meanwhile I would like to suggest an exercise , all you have to do is press your junction of eyebrows with your index finger for a second and then press the soft pallate with your tongue for a second this should help you for your H/A. but do consult a good homoeopath as the doctor would find a suitable remedy for you and help you to lead a healthy life.
take care have homoeopathic medicine stay healthy .
Answered: Mon, 23 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to health care magic family,
As you have chronic cold you have tried alopathy medicines but not much benefit from it.If deviated nasal septum is there you may not benefited unless it is corrected.
But my point is this that above mentioned Vaidas,HOMEOPATHAS and naturopaths are claiming for cure I request you to go for the treatment from them as long as they tell to continue.
Please report your comment and your impression after that and tell how much extent you are cured .so we also may recommend these pathies.
Of course if any problem is there during treatment I will not be responsible.
Ok and bye.
Answered: Mon, 23 May 2011
I find this answer helpful
Homeopath Dr. Sayed Irfan's  Response
Dr. Sayed Irfan, Homeopath      
welcome to the healthcare magic,i think i have answered it earlier ,you have hyper pigmentation due to the regular use of anti histaminics ,you can have a better results for your cold and headache with homeopathy without any visible side effects.

mail me your response at
Answered: Wed, 18 May 2011
I find this answer helpful
Ayurveda Specialist Dr. Christy J Thundiparambil's  Response
hi friend,
Me dr christy from the field of ayurveda suggest you some ideas,
you are getting coryza( running nose) frequently- it is due to immunsystem defect here in ayurveda appropriate medicines are there to develop immunity. you will get benefited for headache also by using those drugs. for further clarification and quiru contact
Answered: Sat, 21 May 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
There is best alternative herbal treatment for deviated nasal septum and sinusitis in ayurveda. The herbal preparation with yoga, pranayam will be very beneficial for you. without side effects ayurveda is is best herbal remedy of sinusitis. Steam inhalation and prevention of allergy.For building immunity ayurvedic herbs will be very useful.
Take care
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor